Alert archive / Iowa / Areal Flood Warnings in 2015

Areal Flood Warning 3, NWS Des Moines, IA

July 24, 2015Cerro Gordo County, Iowa

NWS Des Moines, IA issued this areal flood warning at Jul 24, 2015, 7:15 AM CDT for Cerro Gordo County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2015, 7:15 AM CDT (12:15 UTC)
Expired
Jul 24, 2015, 10:15 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Cerro Gordo County, IA

The radar

The Des Moines radar (KDMX), 155 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Jul 24, 6:22 AM CDT, 53 minutes earlier.

Area forecast discussion, Jul 24, 6:22 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
622 AM CDT FRI JUL 24 2015

.SHORT TERM /TODAY/...
ISSUED AT 403 AM CDT FRI JUL 24 2015

IT WILL BE A RATHER ACTIVE DAY TODAY.  ALOFT THERE WILL BE A
SHORTWAVE PASSING ACROSS MN/NORTHERN IOWA THIS MORNING.  THIS
AFTERNOON THE UPPER RIDGE WILL TRY TO REBUILD SOME BUT WILL HAVE
BETTER SUCCESS TO THE WEST LEAVING THE UPPER MIDWEST IN A MORE ZONAL
TYPE FLOW.  AT THE SURFACE...A COLD FRONT WILL SLOWLY PUSH INTO THE
STATE BUT WILL ONLY BE THROUGH THE NORTHWEST HALF TO TWO THIRDS BY
THIS EVENING.  AHEAD OF THE BOUNDARY THERE WILL BE STRONG WARM AND
MOISTURE ADVECTION...ESPECIALLY ACROSS WESTERN/SOUTHWESTERN IOWA.
THIS WILL BRING THE MOST UNCOMFORTABLE CONDITIONS TO THAT AREA WITH
BORDERLINE INDICES OF AROUND 105.  THE CURRENT ADVISORY HAS THIS
HANDLED SO NO CHANGES WERE MADE TO THE HEAT ADVISORY.

AS FOR PRECIP...HI-RES MODELS ARE HAVING A DIFFICULT TIME RESOLVING
PRECIP TRENDS. THE HRRR IS TOO AGGRESSIVE BASED ON CURRENT TRENDS
WHILE THE OTHER MODELS ARE A LITTLE TOO WEAK ON POP TRENDS.  THE
NAM12 AND NAMDNG HAVE INITIALIZED PRETTY WELL SO I TRIED TO KEEP
TRENDS TIED TO A BLEND OF THESE TWO MODELS.  CURRENTLY CONVECTION IN
THE FORM OF A BROKEN LINE IN MINNESOTA HAS EEKED INTO NORTHERN IOWA.
IT DOES NOT APPEAR THAT THE SOUTHERN EXTEND OF THE CONVECTION WILL
TRAVEL MUCH FURTHER SOUTH THAN THE HIGHWAY 20 CORRIDOR AND THAT
APPEARS TO BE GENEROUS.  THE PREVIOUSLY MENTIONED SHORTWAVE DOES
DIVE SOUTHEAST ACROSS OUR NORTHEASTERN AND EASTERN AREAS AFTER
SUNRISE AND WITH INCREASING INSTABILITY I FELT IT WARRANTED TO AT
LEAST KEEP SLIGHT CHANCE POPS FURTHER SOUTH AND EAST BUT CONFIDENCE
IS LOW AS TO THE SOUTHERN EXTENT OF PRECIP CHANCES.

BY AFTERNOON CAPES SKYROCKET TO BETWEEN 4500 AND 5000 J/KG SO THERE
WILL BE AMPLE INSTABILITY AND MOISTURE AROUND.  AFTER THIS
MORNING...SHEAR VALUES DROP OFF HOWEVER AND DEEP SHEAR IS NOT
PRESENT.  THE BEST LOCATIONS FOR MORE ORGANIZED SHEAR APPEAR TO BE
NORTH AND EAST EVEN THOUGH THE HIGHEST CAPE VALUES ARE SOUTHWEST.
STILL...WITH THE FRONT PUSHING IN DURING PEAK HEATING AND THE AMOUNT
OF INSTABILITY IN PLACE THERE WILL BE THUNDERSTORMS DEVELOPING LATE
AFTERNOON OR THIS EVENING.  I THINK THE BEST LOCATIONS FOR STORMS
WILL BE ACROSS THE SOUTHWEST WHERE THE INSTABILITY IS GREATEST BUT
THE BEST POTENTIAL FOR SEVERE STORMS MAY BE A LITTLE FURTHER NORTH
AND EAST.  MODERATE TO LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE...ESPECIALLY WITH THE STRONGEST STORMS.  ACTIVITY WILL
CONTINUE INTO THIS EVENING.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
ISSUED AT 403 AM CDT FRI JUL 24 2015

CONVECTION WILL BE EXPANDING ALONG THE FRONT AT THE BEGINNING OF
THE PERIOD ALTHOUGH BEST CONVERGENCE WILL BE IN SOUTHWESTERN IOWA.
THIS SHOULD LIMIT AMOUNT OF COVERAGE FARTHER TO THE NORTHEAST WITH
OVERALL FOCUS SHIFTING TO THE SOUTHERN HALF OF THE STATE OVERNIGHT
WHERE LOW LEVEL INFLOW WILL FOCUS. SEVERE CONVECTION WILL BE
POSSIBLE...ESPECIALLY IN THE EVENING AS STRONG INSTABILITY WILL
SUPPORT DEEP UPDRAFTS AND MARGINAL SHEAR TO HELP WITH SOME
ORGANIZATION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERN...ALTHOUGH AN ISOLATED TORNADO REMAINS POSSIBLE MAINLY IN
THE EARLY EVENING GIVEN THE WEAK CURVATURE OF THE HODOGRAPHS. AS
THE NIGHT PROGRESSES...MAIN THREAT WILL EVENTUALLY SHIFT TO HEAVY
RAINFALL AS MOISTURE TRANSPORT WILL MAXIMIZE INTO SOUTHERN IOWA.
PWATS AROUND 2 INCHES AND DEEP WARM CLOUD LAYER OF 12KFT OR SO
WILL HELP RAINFALL EFFICIENCIES OVERNIGHT.

SOME REMAINING CONVECTION IS EXPECTED IN THE FAR SOUTH ON SATURDAY
MORNING BUT MOST OF THE AREA WILL SEE A RESPITE FROM CONVECTION ON
SATURDAY WITH WEAK RIDGE AXIS SKIRTING NORTHERN IOWA. HOWEVER...BY
LATE AFTERNOON...WARM ADVECTION AND THETA-E ADVECTION WILL BECOME
MUCH MORE ROBUST IN SOUTHWEST IOWA AS WARM FRONT BEGINS TO LIFT
BACK NORTHWARD. CONVECTION SHOULD EXPAND ACROSS THE SOUTHWEST BY
LATE AFTERNOON AS THE LOW LEVEL INFLOW IMPINGES UPON THE BOUNDARY
AT PEAK HEATING. ONCE AGAIN...GIVEN THE HIGH INSTABILITY AND
MODEST SHEAR...SEVERE WEATHER WILL BE POSSIBLE ACROSS THE
SOUTHWEST HALF OF THE FORECAST AREA LATE SATURDAY AFTERNOON INTO
THE EVENING WITH LARGE HAIL AND DAMAGING WINDS MAIN
CONCERN...ALTHOUGH A COUPLE OF TORNADOES CANNOT BE DISCOUNTED WITH
NEARBY BOUNDARY ENHANCING LOW LEVEL SHEAR. HYDRO ISSUE BECOME MORE
OF A CONCERN WITH RAINFALL FROM FRIDAY NIGHT HELPING THE SOILS TO
MOISTEN ACROSS SOUTHERN IOWA. SHOULD CONVECTION ON SATURDAY NIGHT
FOLLOW A SIMILAR PATH...FLASH FLOODING WILL BECOME MORE
LIKELY...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST AREA. THE
FRONT WILL MOVE NORTHWARD SATURDAY NIGHT INTO SUNDAY AS UPPER
RIDGING BUILDS INTO THE REGION. THIS SHOULD LIFT CONVECTION TO
NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREAS BY SUNDAY INTO
SUNDAY NIGHT AS CAPPING AND HOT/HUMID AIRMASS OVERSPREAD THE
REMAINDER OF THE STATE. THIS AIRMASS WILL RESIDE ACROSS IOWA INTO
TUESDAY BEFORE A FRONT PASSES THROUGH WITH COOLER AIR ARRIVING BY
MIDWEEK ALONG WITH THE NEXT BEST THREAT OF THUNDERSTORMS.

&&

.AVIATION...24/12Z
ISSUED AT 619 AM CDT FRI JUL 24 2015

FRONT WILL MOVE INTO STATE LATER TODAY BUT GENERALLY VFR
CONDITIONS FOR MUCH OF THE DAY. EXCEPTION WILL BE IN FAR NORTHERN
IOWA THIS MORNING WHERE CONVECTION WILL PRODUCE VERY LOCALIZED
MVFR TO IFR CONDITIONS IN VERY HEAVY RAIN...ESPECIALLY NEAR KMCW.
STORMS ARE FORECAST TO REDEVELOP LATE THIS AFTERNOON ALONG THE
FRONT AND CONSOLIDATE OVERNIGHT INTO A COMPLEX IN SOUTHERN IOWA.
MOST LOCATIONS WILL REMAIN VFR OVERNIGHT ALTHOUGH MVFR TO IFR
CONDITIONS WILL SPREAD ACROSS SOUTHERN IOWA NEAR THE STORMS
COMPLEX. WINDS WILL BE FROM THE SOUTH TODAY AND BECOME VARIABLE
OVERNIGHT AS THE FRONT EASES SOUTHWARD THROUGH THE STATE TONIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR ADAIR-ADAMS-AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE-RINGGOLD-
SAC-TAYLOR-UNION.

&&

SHORT TERM...FAB
LONG TERM...COGIL
AVIATION...COGIL
Hazardous weather outlook, Jul 24, 4:23 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
423 AM CDT FRI JUL 24 2015

IAZ033-044-045-057-058-070-071-081-082-092-093-251100-
SAC-CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-
TAYLOR-RINGGOLD-
423 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR AREA THIS AFTERNOON INTO EARLY
EVENING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR MORE INFORMATION.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE INTO TONIGHT WITH A SLIGHT RISK OF SEVERE
THUNDERSTORMS. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS. A TORNADO OR TWO WILL ALSO BE
POSSIBLE...MAINLY IN THE LATE AFTERNOON INTO EARLY EVENING. HEAVY
RAINFALL WILL ALSO BE POSSIBLE INTO TONIGHT WITH AMPLE MOISTURE IN
PLACE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY
AFTERNOON INTO SATURDAY NIGHT. LARGE HAIL...DAMAGING WINDS AND A
FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINS ALSO
WILL REMAIN A THREAT THROUGH SATURDAY NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
AS WELL AS SATURDAY AFTERNOON AND EVENING.

IAZ004>007-015>017-023>028-034>039-046>050-059>061-072-073-083-
251100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL-
TAMA-DALLAS-POLK-JASPER-MADISON-WARREN-CLARKE-
423 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED IN FAR NORTHERN
IOWA THIS MORNING. A FEW STORMS WILL PRODUCE SMALL HAIL AND GUSTY
WINDS.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE INTO TONIGHT WITH A SLIGHT RISK OF SEVERE
THUNDERSTORMS. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS. A TORNADO OR TWO WILL ALSO BE
POSSIBLE...MAINLY IN THE LATE AFTERNOON INTO EARLY EVENING. HEAVY
RAINFALL WILL ALSO BE POSSIBLE INTO TONIGHT WITH AMPLE MOISTURE IN
PLACE...MAINLY SOUTH OF HIGHWAY 30.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY
AFTERNOON INTO SATURDAY NIGHT...MAINLY WEST OF INTERSTATE 35. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE DURING
THIS TIME. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY
NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING
AS WELL AS LATE SATURDAY AFTERNOON AND EVENING.

IAZ062-074-075-084>086-094>097-251100-
POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
423 AM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT. AN
ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL OR
DAMAGING WIND. HEAVY RAINFALL IS ALSO EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALSO EXISTS ON SATURDAY
AFTERNOON INTO SATURDAY NIGHT...MAINLY WEST OF INTERSTATE 35. LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE DURING
THIS TIME. HEAVY RAINS ALSO WILL REMAIN A THREAT THROUGH SATURDAY
NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE TUESDAY INTO
WEDNESDAY. THE SEVERE WEATHER THREAT FOR THESE PERIODS WILL BE
DETERMINED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER SATURDAY AFTERNOON AND
NIGHT.

In the hours before

Special weather statement, Jul 24, 2:57 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
257 AM CDT FRI JUL 24 2015

IAZ004>006-241000-
EMMET-KOSSUTH-WINNEBAGO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS
257 AM CDT FRI JUL 24 2015

...THUNDERSTORMS WITH SMALL HAIL AND GUSTY WIND MOVING ACROSS FAR
NORTHERN IOWA...

A LINE OF THUNDERSTORMS FROM MINNESOTA INTO FAR NORTHERN IOWA ARE
MOVING SOUTHEAST AT 25 MPH. THE STORMS ARE CAPABLE OF PRODUCING
UP TO NICKEL SIZED HAIL AND WIND GUSTS TO 35 MPH. THE STRONGEST
STORM IN IOWA IS LOCATED JUST TO THE WEST OF SWEA CITY. IN
ADDITION TO SMALL HAIL AND GUSTY WINDS...MODERATE RAINFALL CAN
ALSO BE EXPECTED.

FAB
Local storm report, Jul 24, 5:00 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
500 AM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HAIL             1 W THOMPSON            43.37N 93.79W
07/24/2015  E1.75 INCH       WINNEBAGO          IA   PUBLIC

            RELAYED VIA WINNEBAGO COUNTY SHERIFF.

&&

CC
Special weather statement, Jul 24, 5:44 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
544 AM CDT FRI JUL 24 2015

IAZ006-007-016-017-025-026-241245-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-
INCLUDING THE CITIES OF...FOREST CITY...LAKE MILLS...NORTHWOOD...
MANLY...GARNER...BRITT...KANAWHA...MASON CITY...CLEAR LAKE...
EAGLE GROVE...CLARION...BELMOND...HAMPTON
544 AM CDT FRI JUL 24 2015

...STRONG THUNDERSTORMS POSSIBLE THROUGH 7 AM...

A COMPLEX OF STORMS FROM SOUTHERN MINNESOTA INTO FAR NORTHERN
IOWA CONTINUES TO MOVE SOUTHEAST AT 20 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING NICKEL SIZED HAIL AND WIND GUSTS TO 35 MPH.
THE STRONGEST STORMS ARE EAST OF BUFFALO CENTER IN WINNEBAGO
COUNTY AND NORTH OF GARNER IN HANCOCK COUNTY. IN ADDITION TO THE
HAIL AND WIND POTENTIAL...MODERATE TO LOCALLY HEAVY RAINFALL IS
POSSIBLE.

IF STORMS APPROACH YOUR AREA GET INDOORS UNTIL THE STORMS PASS.

FAB
Special weather statement, Jul 24, 6:57 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
657 AM CDT FRI JUL 24 2015

IAZ017-241400-
CERRO GORDO-
INCLUDING THE CITIES OF...MASON CITY...CLEAR LAKE
657 AM CDT FRI JUL 24 2015

...HEAVY RAINFALL CAUSING PONDING WATER...

A SLOW MOVING COMPLEX OF THUNDERSTORMS IS TRANSITIONING FROM A
HAIL AND WIND THREAT TO A HEAVY RAIN THREAT AS THEY SLOWLY EXIT TO
THE EAST. AS MUCH AS TWO INCHES OF RAINFALL IN AN HOUR HAS
OCCURRED IN THE WESTERN HALF OF CERRO GORDO COUNTY CAUSING SOME
PONDING OF WATER. THE STORMS ARE EXPECTED TO MOVE OUT OF THE
COUNTY IN THE NEXT HOUR AND THE HEAVIEST RAINFALL IS SHIFTING
EAST. NO FLOODING WAS BEING REPORTED BUT IF YOU ARE DRIVING ABOUT
THIS MORNING BE CAUTIOUS OF PONDING WATER AND NEVER CROSS WATER
COVERED ROADWAYS.

FAB
Local storm report, Jul 24, 7:04 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
704 AM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CLEAR LAKE              43.13N 93.38W
07/24/2015  E3.08 INCH       CERRO GORDO        IA   TRAINED SPOTTER

            1.00" PRECIPITATION LAST 15 MINUTES. PONDING
            OF WATER AT INTERSECTIONS AND GRASSY AREAS.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 4:26 AM CDTSevere Thunderstorm WarningDMXWinnebago39 min
Jul 24, 5:00 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth45 min
Jul 24, 8:09 AM CDTSpecial Weather StatementDMXGrundy51 min
Jul 24, 8:34 AM CDTSpecial Weather StatementDMXCerro Gordo56 min
Jul 24, 8:48 AM CDTFlash Flood WarningDMXCerro Gordo4 hr
Jul 24, 9:04 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin41 min
Jul 24, 9:24 AM CDTSpecial Weather StatementDMXBremer, Butler, Franklin51 min
Jul 24, 10:18 AM CDTSpecial Weather StatementDMXBlack Hawk, Grundy, Hardin, Marshall, Story, Tama57 min
Jul 24, 11:16 AM CDTSpecial Weather StatementDMXJasper, Marshall, Polk, Poweshiek, Story, Tama59 min
Jul 24, 11:40 AM CDTSpecial Weather StatementDMXMahaska65 min
Jul 24, 12:13 PM CDTSpecial Weather StatementDMXMarion62 min
Jul 24, 12:34 PM CDTSpecial Weather StatementDMXLucas, Monroe, Wapello56 min
Jul 24, 1:18 PM CDTSpecial Weather StatementDMXAppanoose, Davis57 min
Jul 24, 1:22 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello38 min
Jul 24, 1:45 PM CDTSevere Thunderstorm WarningDMXAppanoose22 min

Nearby

Areal Flood Warnings in Iowa, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.